Publication
Title
The LIX : a model-independent liquidity index
Author
Abstract
Language
English
Source (journal)
Journal of banking and finance. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0378-4266
Volume/pages
58(2015), p. 214-231
ISI
000360510300015
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.06.2015
Last edited 17.01.2018
To cite this reference